Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online
Loading Online Doctors....
  »   Duoluton   »   Side effects
Showing results for :

Side effects of duoluton

Premium Questions
 

What side effects does Duoluton have?

what is the side effect for duoluton l taking beacause I had a irregular period ...
 

Prescribed with duoluton. May I know the side effects?

I have been advised to take duoluton l for 2 cycles. this has been recommended to remove the cyst . May I know the side effects? I am 44 years old still having perfectly regular periods ...
 

Side effects of Azivent?

Hi! What are the side effects of Azivent 500mg ...
 

What are the side effects of Omnacortil?

this and what are the side effects of this medicine. ...
 

What are the side effects of Phazyme?

What are the side effects of phazyme? ...
Public Forum Discussions
 

What are the side effects of duoluton?

Prescribed with duoluton. May I know the side effects? I have been advised to take duoluton l for 2 cycles. this has been recommended to regularise my periods .May I know the side effects? Also from which ...
 

What are the side effects of Duoluton?

doctor said that this might get my pancrease affected and this has side effects he adviced me not to take it.can you suggest me whether its safe to taje it.is it that the side effect might be gaining weight ...
 

Is there any side effect duoluton tablet?

duoluton tablet.Is there any side effect on this tablet?? ...
 

What are the side effects of Duoluton tablet?

duoluton tablet.Is there any side effect on this tablet?? ...
 

What are the side effects of Duoluton-L?

I am married, Wanted to postpone my periods so started duoluton l .my last periods was on 10 th of March n was expecting my periods on 2 or 3rd April as my usual cycle ,so started taking the pill on 1st ...
 

Have irregular periods. On Duoluton L. Any side effects?

th Feb. but till now my bleeding is not stopped.my doctor advice me to DUOLUTON L tablet for 21 days ...
 

Suggested Duoluton as birth control. Any side effects? Had abortion

.So he suggested me Duoluton L tablets.He told me to have this tablet from the day 5 of period ...
 

Had miscarriage. Advised to take duoluton. Will there be any side effect of this medication on next pregnancy?

, as it suppress the harmons, therefore is there any side effect to concieve the pregancy in future bcoz ... asked me for Duoluton L tablet of 21 days. my first question is bleeding is start today during ...
 

Follicular cysts found. Prescribed duoluton l medication. Side effects of medication?

to take Duoluton L for 20 days. I learnt that duoluton is a contraceptive . how will it help in dissolving the cyst. will these tablets have any side effect if i wish to conceive next month. Does duoloton increases ...
 

Didnot get periods after stopped using duoluton. Is it side effect of the tablet or pregnancy?

i have been advised by a doctor to use duoluton tablets after my periods for 21 days but i used ... duoluton tablets we get side affects.then i got periods after 6 days.now 1month passed away still i didn ...
Mobile Questions and Answers
 
does modus 10 mg have any side effects if taken daily for 6 days to delay my periods
No side effects.
 
What are the side effects of sex ?
no side effect
 
i am 23 year boy my question is does mastrubating weekly twice would affect my health and sexual activities?
No there is no such side effect.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor